On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1337-1342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a5,
author = {Ya. M. Dymarskii},
title = {On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1337--1342},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a5/}
}
TY - JOUR AU - Ya. M. Dymarskii TI - On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument JO - Differencialʹnye uravneniâ PY - 1999 SP - 1337 EP - 1342 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a5/ LA - ru ID - DE_1999_35_10_a5 ER -
Ya. M. Dymarskii. On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1337-1342. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a5/